# SDR USAA051074

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 17,293 hours, 17,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FR 66 & 69 Y1292.  REMOVED & REPLACED BEAMS PER SRM 57-72-11, DEFECT SIZE: 2 X 2, 1.5 X 2, 3 X 2 INCH.
